Alert archive / Rhode Island / River Flood Warnings in 2013

River Flood Warning 10, NWS Boston/Norton, MA

June 14, 2013Providence County, Rhode Island; Worcester County, Massachusetts

NWS Boston/Norton, MA issued this river flood warning at Jun 14, 2013, 2:58 PM EDT for Providence County, Rhode Island; Worcester County, Massachusetts. It took effect at Jun 14, 2013, 11:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2013, 2:58 PM EDT (18:58 UTC)
In effect from
Jun 14, 2013, 11:00 PM EDT
Expired
Jun 15, 2013, 4:02 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA
Flood severity
Minor

Counties Worcester County, MA, Providence County, RI

The radar

The Boston radar (KBOX), 53 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackstone River at Woonsocket (WOOR1). The gauge peaked at 8.75 ft at Jun 15, 2013, 12:00 AM EDT.

actionminormoderate68101206/1406/1506/16
Action stage
8 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01112500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGUS41 KBOX 141858
FLWBOX


BULLETIN...IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
258 PM EDT FRI JUN 14 2013



...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MASSACHUSETTS AND RHODE ISLAND... 

  BLACKSTONE RIVER AT WOONSOCKET AFFECTING WORCESTER AND PROVIDENCE 
  COUNTIES

...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS UPGRADED THE RIVER
FLOOD WARNING FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING
RIVER IN RHODE ISLAND...

  PAWTUXET RIVER AT CRANSTON AFFECTING KENT AND PROVIDENCE COUNTIES


HEAVY RAINFALL OF 1.5 TO 2.5 INCHES LATE THURSDAY INTO FRIDAY
MORNING ON TOP OF ALREADY WET GROUND HAS CAUSED A NUMBER OF RIVERS
IN SOUTHERN NEW ENGLAND TO APPROACH OR GO OVER FLOOD STAGE. THE
PAWTUXET RIVER AT CRANSTON IS NOW EXPECTED TO PRODUCE MODERATE
FLOODING. FLOODING ON THE BLACKSTONE RIVER IS EXPECTED TO BE MINOR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION 
IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR 
EARLIER IF NEEDED.

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN  
RIVERS...STREAMS OR CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN 
IMMINENT THREAT TO LIFE.


&&

MAC027-RIC007-150658-
/O.NEW.KBOX.FL.W.0010.130615T0300Z-130615T1500Z/
/WOOR1.1.ER.130615T0300Z.130615T0600Z.130615T0900Z.NO/
258 PM EDT FRI JUN 14 2013

THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKSTONE RIVER AT WOONSOCKET.
* FROM THIS EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:01 PM FRIDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT AND CONTINUE
  TO RISE TO NEAR 9.1 FEET OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY EARLY TOMORROW.
* IMPACT...AT 9.0 FEET...FLOODING MAY BEGIN TO AFFECT THE LOWER 
  PARKING AREA TO THE ALBION MILL APARTMENTS. LOWER LYING RESIDENTIAL
  AREAS ALONG THE RHODE ISLAND AND MASSACHUSETTS LINE...INCLUDING THE
  LOWER LEVEL OF THE RIVER ISLAND CONDOMINIUMS IN WOONSOCKET...MAY 
  BEGIN TO EXPERIENCE FLOODING. BUSINESSES ALONG THE RIVER SHOULD 
  TAKE THE NECESSARY ACTIONS TO PROTECT PROPERTY.

$$

RIC003-007-150657-
/O.CON.KBOX.FL.W.0003.000000T0000Z-000000T0000Z/
/CRAR1.2.ER.130608T0835Z.130609T1445Z.000000T0000Z.NO/
258 PM EDT FRI JUN 14 2013

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE PAWTUXET RIVER AT CRANSTON.
* AT 1:45 PM FRIDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO CREST AT 11.2 FEET OVERNIGHT
  TONIGHT. THE RIVER IS EXPECTED TO GRADUALLY FALL STARTING LATE
  SATURDAY.
* IMPACT...AT 11.0 FEET...STRUCTURES AND HOMES ARE IMPACTED IN LOW 
  LYING SECTIONS OF WARWICK.  AFFECTED AREAS INCLUDE HOMES AND 
  BUSINESSES ON WELLINGTON AVENUE AND AVERY ROAD IN CRANSTON...AS 
  WELL AS PIONEER AVENUE...BELLOWS STREET...VENTURI AVENUE AND A 
  PORTION OF RIVER STREET IN WARWICK.

$$

NMB/KAB
2 follow-up statements
348 
WGUS81 KBOX 142049
FLSBOX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
449 PM EDT FRI JUN 14 2013




...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
CONNECTICUT...MASSACHUSETTS...AND RHODE ISLAND...

  CONNECTICUT RIVER AT MIDDLE HADDAM AFFECTING MIDDLESEX COUNTY 
  CONNECTICUT RIVER AT HARTFORD AFFECTING HARTFORD AND MIDDLESEX 
  COUNTIES 
  FARMINGTON RIVER AT SIMSBURY AFFECTING HARTFORD COUNTY 
  ASSABET RIVER AT MAYNARD AFFECTING MIDDLESEX AND WORCESTER 
  COUNTIES 
  SUDBURY RIVER AT SAXONVILLE AFFECTING MIDDLESEX COUNTY 
  BLACKSTONE RIVER AT WOONSOCKET AFFECTING WORCESTER AND PROVIDENCE 
  COUNTIES 
  CHARLES RIVER AT DOVER AFFECTING MIDDLESEX AND NORFOLK COUNTIES 
  PAWTUXET RIVER AT CRANSTON AFFECTING KENT AND PROVIDENCE COUNTIES 


HEAVY RAINFALL OF 1.5 TO 2.5 INCHES LATE THURSDAY INTO FRIDAY
MORNING ON TOP OF ALREADY WET GROUND HAS CAUSED A NUMBER OF MAINSTEM
RIVERS IN SOUTHERN NEW ENGLAND TO APPROACH OR RISE ABOVE FLOOD
STAGE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION 
IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR 
EARLIER IF NEEDED.

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN  
RIVERS...STREAMS OR CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN 
IMMINENT THREAT TO LIFE.


&&

CTC007-150849-
/O.CON.KBOX.FL.W.0004.000000T0000Z-000000T0000Z/
/MHDC3.1.ER.130613T1956Z.130615T2300Z.000000T0000Z.UU/
449 PM EDT FRI JUN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT MIDDLE HADDAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:55 PM FRIDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY 
  TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
  SOMETIME MONDAY MORNING.
* IMPACT...AT 9.5 FEET...FLOODING CLOSES MOST OF MEADOW ROAD...ROUTE 
  17 A...IN THE GILDERSLEEVE SECTION OF PORTLAND.  FLOODING IMPACTS 
  THE MIDDLETOWN MARINA AND MEADOW FARMS.  IN CROMWELL...PORTIONS OF 
  RIVER ROAD WILL BE CLOSED. IN ROCKY HILL...PARTS OF MEADOW ROAD 
  WILL BE IMPASSABLE FOR A TIME. FLOODING CONTINUES ALONG THE RIVER 
  SOUTHWARD THROUGH ESSEX.

$$

CTC003-007-150849-
/O.CON.KBOX.FL.W.0005.000000T0000Z-130617T0500Z/
/HFDC3.1.ER.130613T1620Z.130615T0900Z.130616T2300Z.NO/
449 PM EDT FRI JUN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT HARTFORD.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM FRIDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY 
  EARLY TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.
* IMPACT...AT 19.0 FEET...FLOODING OF LOW LYING AREAS BELOW HARTFORD 
  IS EXPECTED...ESPECIALLY IN AREAS THAT ARE OUTSIDE OF LEVEE 
  PROTECTION. FLOODING ALSO AFFECTS LOW LYING AREAS UPSTREAM OF 
  HARTFORD...INCLUDING A PORTION OF WINDSOR WHERE THE FARMINGTON 
  RIVER EMPTIES INTO THE CONNECTICUT RIVER. FURTHER DOWNSTREAM 
  FLOODING CLOSES MOST OF MEADOW ROAD...ROUTE 17 A...IN PORTLAND. 
  FLOODING IMPACTS THE MIDDLETOWN MARINA AND MEADOW FARMS. IN 
  CROMWELL...PORTIONS OF RIVER ROAD WILL BE CLOSED. FLOODING 
  CONTINUES ALONG THE RIVER THROUGH ESSEX.

$$

CTC003-150849-
/O.CON.KBOX.FL.W.0007.000000T0000Z-130616T0336Z/
/SIMC3.1.ER.130614T0830Z.130615T0600Z.130615T2136Z.NO/
449 PM EDT FRI JUN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE FARMINGTON RIVER AT SIMSBURY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:30 PM FRIDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET  
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING AFFECTS OLD FARMS AND TOLLISTON 
  ROADS IN AVON...MEADOW ROAD IN FARMINGTON...AND NOD...RIVERSIDE...
  AND TERRYS PLAIN ROADS IN SIMSBURY. ROUTE 315 IN SIMSBURY IS ALSO 
  IMPACTED. FLOODING SPREADS INTO PLANTATION COUNTRY CLUB AND 
  ADJOINING TOWN FARM ROAD IN SIMSBURY.  ALSO...FLOODING WILL 
  APPROACH THE PAINE BOATHOUSE.

$$

MAC017-027-150849-
/O.CON.KBOX.FL.W.0011.130615T0000Z-130616T0600Z/
/MAYM3.1.ER.130615T0000Z.130615T0000Z.130616T0000Z.NO/
449 PM EDT FRI JUN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE ASSABET RIVER AT MAYNARD.
* FROM THIS EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:15 PM FRIDAY THE STAGE WAS 4.9 FEET. 
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 5.0 FEET...MINOR LOWLAND AND BACKYARD FLOODING IS
  LIKELY ALONG REACHES OF THE RIVER IN MAYNARD...CONCORD AS WELL AS
  HUDSON. SEVERAL RIVER ROADS MAY ALSO BECOME COVERED IN WATER. 

$$

MAC017-150849-
/O.CON.KBOX.FL.W.0009.000000T0000Z-130617T0000Z/
/SAXM3.1.ER.130614T1215Z.130615T0000Z.130616T1800Z.NO/
449 PM EDT FRI JUN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE SUDBURY RIVER AT SAXONVILLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:15 PM FRIDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.2 FEET BY
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOODING WILL AFFECT LOW LYING AREAS ALONG 
  THE RIVER IN WAYLAND...INCLUDING A PORTION OF SHORE ROAD AND
  PELHAM ISLAND ROAD NEAR HEARDS POND.

$$

MAC027-RIC007-150849-
/O.CON.KBOX.FL.W.0010.130615T0300Z-130615T1500Z/
/WOOR1.1.ER.130615T0300Z.130615T0600Z.130615T0900Z.NO/
449 PM EDT FRI JUN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACKSTONE RIVER AT WOONSOCKET.
* FROM THIS EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  4:16 PM FRIDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND
  CONTINUE TO RISE TO NEAR 9.1 FEET AFTER MIDNIGHT TONIGHT. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 9.0 FEET...FLOODING MAY BEGIN TO AFFECT THE LOWER 
  PARKING AREA TO THE ALBION MILL APARTMENTS. LOWER LYING
  RESIDENTIAL AREAS ALONG THE RHODE ISLAND AND MASSACHUSETTS
  LINE...INCLUDING THE LOWER LEVEL OF THE RIVER ISLAND CONDOMINIUMS
  IN WOONSOCKET...MAY BEGIN TO EXPERIENCE FLOODING. BUSINESSES ALONG
  THE RIVER SHOULD TAKE THE NECESSARY ACTIONS TO PROTECT PROPERTY.

$$

MAC017-021-150849-
/O.CON.KBOX.FL.W.0006.000000T0000Z-000000T0000Z/
/DOVM3.1.ER.130614T0807Z.130616T0600Z.000000T0000Z.NO/
449 PM EDT FRI JUN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHARLES RIVER AT DOVER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 PM FRIDAY THE STAGE WAS 5.5 FEET. 
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.7 FEET BY
  EARLY SUNDAY MORNING THEN BEGIN FALLING ON MONDAY BUT STILL REMAIN 
  ABOVE FLOOD STAGE.
* IMPACT...AT 6.0 FEET...FLOODING WILL AFFECT A FEW HOMES IN NEEDHAM 
  ALONG FISHER STREET...AS WELL AS A PORTION OF ROUTE 109 AT THE 
  MEDFIELD AND MILLIS TOWN LINE.  SOME FLOODING IS ALSO LIKELY ON
  THE SOUTH NATICK AND WELLESLEY TOWN LINE ALONG RIVER STREET.

$$

RIC003-007-150849-
/O.CON.KBOX.FL.W.0003.000000T0000Z-000000T0000Z/
/CRAR1.2.ER.130608T0835Z.130609T1445Z.000000T0000Z.NO/
449 PM EDT FRI JUN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE PAWTUXET RIVER AT CRANSTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 PM FRIDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET  
  AFTER MIDNIGHT TONIGHT THEN BEGIN FALLING ON SUNDAY BUT STILL
  REMAIN ABOVE FLOOD STAGE.
* IMPACT...AT 11.0 FEET...STRUCTURES AND HOMES ARE IMPACTED IN LOW 
  LYING SECTIONS OF WARWICK.  AFFECTED AREAS INCLUDE HOMES AND 
  BUSINESSES ON WELLINGTON AVENUE AND AVERY ROAD IN CRANSTON...AS 
  WELL AS PIONEER AVENUE...BELLOWS STREET...VENTURI AVENUE AND A 
  PORTION OF RIVER STREET IN WARWICK.

$$

KAB
053 
WGUS81 KBOX 150802
FLSBOX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
402 AM EDT SAT JUN 15 2013



...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MASSACHUSETTS...RHODE ISLAND...
 
  BLACKSTONE RIVER AT WOONSOCKET AFFECTING WORCESTER AND PROVIDENCE 
  COUNTIES


THE BLACKSTONE RIVER AT WOONSOCKET HAS CRESTED JUST BELOW FLOOD STAGE
OVERNIGHT.  THE RIVER IS EXPECTED TO CONTINUE TO RECEDE.


&&

MAC027-RIC007-150832-
/O.CAN.KBOX.FL.W.0010.000000T0000Z-130615T1500Z/
/WOOR1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
402 AM EDT SAT JUN 15 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKSTONE RIVER AT WOONSOCKET.
* AT  3:30 AM SATURDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 6.9 FEET BY TOMORROW MORNING.
* IMPACT...AT 9.0 FEET...FLOODING MAY BEGIN TO AFFECT THE LOWER 
  PARKING AREA TO THE ALBION MILL APARTMENTS. LOWER LYING RESIDENTIAL
  AREAS ALONG THE RHODE ISLAND AND MASSACHUSETTS LINE...INCLUDING THE
  LOWER LEVEL OF THE RIVER ISLAND CONDOMINIUMS IN WOONSOCKET...MAY 
  BEGIN TO EXPERIENCE FLOODING. BUSINESSES ALONG THE RIVER SHOULD 
  TAKE THE NECESSARY ACTIONS TO PROTECT PROPERTY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Jun 14, 2:02 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 14, 2:02 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
202 PM EDT FRI JUN 14 2013

.SYNOPSIS...
LOW PRESSURE EAST OF NANTUCKET WILL MOVE SEAWARD TODAY TAKING ITS
RAIN SHIELD OFFSHORE...FINALLY YIELDING A DRYING TREND FOR
SOUTHERN NEW ENGLAND. ASIDE FROM THE POSSIBILITY OF AN ISOLATED
THUNDERSTORM IN THE WEST THIS AFTERNOON...HIGH PRESSURE WILL BE
MOVING IN WITH DRY WEATHER EXPECTED INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

2 PM UPDATE...

SHOWERS WITH EMBEDDED TSTMS HAVE DEVELOPED OVER EASTERN NY ON THE
LEADING EDGE OF INSTABILITY GRADIENT. MESO ANALYSIS INDICATES SB
CAPES ON THE ORDER OF 500-1000 J/KG. THIS CONVECTION ALSO ON THE
LEADING EDGE OF COOLER H5 TEMPS WHICH IS YIELDING MID LEVEL LAPSE
RATES OF AROUND 6C/KM. LATEST VISIBLE SATELLITE IMAGERY INDICATES
A HEALTHY CU FIELD OVER THE HIGHER TERRAIN OF WESTERN VT-MA-CT. AS
COLDER TEMPS ALOFT APPROACH WESTERN NEW ENGLAND COMBINED WITH A
FEW MORE HOURS OF SOLAR HEATING...EXPECTING SHOWERS WITH EMBEDDED
THUNDER TO FIRE ACROSS THE BERKS AND LITCHFIELD HILLS. NOT ENOUGH
INSTABILITY FOR STRONG STORMS ESPECIALLY WITH DEEP LAYER SHEAR
LESS THAN 30 KT. BUT CAN/T RULE OUT AN ISOLATED STRONGER STORM
WITH SMALL HAIL/GUSTY WINDS AND BRIEF HEAVY DOWNPOURS.

ANY SHOWERS/TSTMS WILL COLLAPSE WITH SUNSET/LOSS OF DAYTIME
HEATING.

WINDS BEGINNING TO RELAX ACROSS CAPE COD AND THE ISLANDS AS
GEORGES BANK LOW CONTINUES TO MOVE SEAWARD. WINDS WILL ALSO SHIFT
FROM NE TO NW AS THE AFTERNOON PROGRESSES.

A HIGH SURF ADVISORY CONTINUES FOR THE EAST COAST OF CAPE COD AND
NANTUCKET...AND A RIP CURRENT RISK FOR EAST FACING BEACHES OF
MASSACHUSETTS. NE WIND WAVES WILL YIELD ROUGH SURF AND STRONG RIPS
ACROSS EASTERN MA BEACHES ESPECIALLY WITH OCEAN EXPOSURE AND EAST
FACING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
TONIGHT...
WEAK COLD FRONT MOVES THROUGH THE AREA WITH LITTLE FANFARE AFTER
ANY LATE DAY THUNDERSTORMS DIMINISH IN THE WEST DUE TO LACK OF
DIURNAL HEATING AND DRY AIR MOVING IN QUICKLY ALOFT. EXPECTING
CLEARING SKIES OVERNIGHT AS HIGH PRES THEN MOVES IN BEHIND THE
FRONT. TEMPS WILL RANGE FROM NEAR 60 IN THE BOS-PVD METROS TO THE
MID 40S IN SW NH.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
HIGHLIGHTS...

* SEASONABLE TEMPS THIS WEEKEND WITH A CHANCE OF SHOWERS SUNDAY
* UNSETTLED AT TIMES EARLY NEXT WEEK WITH BEST CHANCE OF SHOWERS TUE
* MAINLY DRY AND SEASONABLE WED AND THU

OVERVIEW...
WEATHER PATTERN WILL REMAIN SOMEWHAT ACTIVE THROUGH EARLY NEXT WEEK
AS A SERIES OF WEAK DISTURBANCES MOVE THROUGH THE REGION.  TIMING
THE SHOWERS WILL BE DIFFICULT ALTHOUGH GFS AND ECMWF AGREE ON TWO
PERIODS OF SHOWERS...SOMETIME LATE SUNDAY AND/OR SUN NIGHT WITH THE
BEST CHANCE COMING LATER MON NIGHT INTO TUE ASSOCD WITH A COLD
FRONT. THEREAFTER...MAINLY DRY CONDITIONS EXPECTED.

SATURDAY...
THE BEST DAY OF THE WEEKEND AS HIGH PRES BUILDS OVER THE OHIO VALLEY
BRINGING DRY AND SEASONABLE CONDITIONS WITH MOSUNNY SKIES.  850 MB
TEMPS NEAR 10C WILL SUPPORT MAXES OF 75-80 DEGREES AND COMFORTABLE
HUMIDITY LEVELS ARE EXPECTED.

SUNDAY INTO SUNDAY NIGHT...
FAST MOVING LOW AMPLITUDE SHORTWAVE SWINGS THROUGH THE REGION SUN
AFTERNOON/EVENING AS A WARM FRONT APPROACHES FROM THE SW.  GFS IS
ABOUT 6 HRS FASTER THAN THE ECMWF BRINGING A PERIOD OF SHOWERS INTO
THE REGION SUN AFTERNOON...WITH ECMWF FOCUSING THE RAIN MORE DURING
SUN NIGHT. TIMING IS UNCERTAIN AND WE OPTED FOR CHC POPS SUN
AFTERNOON INTO SUN NIGHT. DID NOT INCLUDE THUNDER AS INSTABILITY
PARAMETERS ARE UNFAVORABLE. EXPECT SUNSHINE TO START THE DAY BEFORE
CLOUDS INCREASE IN THE AFTERNOON FROM WEST TO EAST.  SEASONABLE
TEMPS.

MONDAY...
IT APPEARS MOST OF THE DAY MAY SEE DRY CONDITIONS AS SNE WILL BE IN
BETWEEN SYSTEMS AS NEXT AMPLIFYING SHORTWAVE MOVES INTO THE GT LAKES
WITH WEAK SHORTWAVE RIDGING INTO NEW ENG.  HOWEVER...GFS AND ECMWF
SHOW INDICATE MARGINAL INSTABILITY DEVELOPING SO CANT RULE OUT AN
ISOLD AFTERNOON SHOWER/TSTM. MONDAY WILL LIKELY BE THE WARMEST DAY
OF THE EXTENDED PERIOD AS 850 MB TEMPS INCREASE TO 12-14C WHICH
SUPPORTS MAXES 80-85 DEGREES AWAY FROM THE COAST.

MON NIGHT INTO TUESDAY...
BEST CHANCE OF SHOWERS/TSTMS AS COLD FRONT MOVES INTO THE REGION ON
TUESDAY. ECMWF IS MORE AMPLIFIED THAN GFS WITH MID LEVEL SHORTWAVE
AND INDICATES A STRONGER FROPA.

WEDNESDAY AND THURSDAY... MAINLY DRY AND SEASONABLE CONDITIONS AS
HIGH PRES BUILDS INTO THE REGION.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

2 PM UPDATE...

OVERVIEW...MODERATE TO HIGH CONFIDENCE THROUGH SAT NIGHT.

VFR CIGS CONTINUE THROUGH 00Z. NEW AREA OF SHOWERS OVER EASTERN NY
STATE WILL SPREAD INTO WESTERN NEW ENGLAND THROUGH 00Z...
THREATENING KBDL. AREAL COVERAGE WILL BE SCATTERED WITH ISOLATED
TSTM. LOW TOP STORMS. RI AND EASTERN MA SHOULD REMAIN DRY. WINDS
SHIFT FROM NE TO NW AS THE DAY PROGRESSES. TONIGHT...VFR AND ANY
EARLY EVENING SHOWERS/TSTMS ACROSS WESTERN NEW ENGLAND WILL
DIMINISH WITH SUNSET. DISREGARDED LOWER VSBYS FROM MET AND MAV
OVERNIGHT AS DRY NW WINDS SHOULD PROVIDE VFR VSBYS. SAT...VFR AND
DRY WEATHER. WEST WINDS SHOULD PRECLUDE SEABREEZE DEVELOPMENT...
ALTHOUGH WINDS MAY GO SW ALONG THE SOUTH COAST OF MA AND RI.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. WEST WINDS SHOULD PRECLUDE
SEABREEZE SAT.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF. LOW RISK OF SCT SHOWERS
WITH EMBEDDED TSTM THROUGH 00Z.

OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...

SATURDAY NIGHT...HIGH CONFIDENCE.  VFR.

SUNDAY INTO MONDAY...MODERATE CONFIDENCE.  MOSTLY VFR...BUT LOW PROB
OF BRIEF MVFR IN SHOWERS SUN AFTERNOON/NIGHT. PATCHY IFR COASTAL FOG
SUN NIGHT.

TUESDAY...MODERATE CONFIDENCE.  MVFR/IFR CONDITIONS LIKELY AT TIMES
IN -SHRA/FG.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THROUGH FRIDAY...MODERATE CONFIDENCE.

GALE FORCE WINDS WILL CONTINUE ON THE SOUTHERN AND SOUTHEASTERN
WATERS INTO THE MID DAY TIMEFRAME...WITH SMALL CRAFT ADVISORY
WINDS TO THE N. WILL CONTINUE GALE WARNINGS FOR THE TIME
BEING...BUT WIDESPREAD SMALL CRAFT ADVISORIES ARE LIKELY TO FOLLOW
WELL INTO THE OVERNIGHT HOURS TONIGHT AS SEAS WILL TAKE SOME TIME
TO SUBSIDE. SO...NE GALES CONTINUE THROUGH ABOUT MID DAY...WITH
SMALL CRAFT WINDS TO FOLLOW INTO THE EVENING. SEAS WILL REMAIN
5-9FT OFFSHORE WELL INTO THE OVERNIGHT HOURS SO MARINE HEADLINES
WILL CONTINUE.

OUTLOOK...SATURDAY THROUGH TUESDAY...

MODERATE CONFIDENCE THROUGH THE PERIOD.

WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THRESHOLDS THROUGH
MONDAY. A PERIOD OF PREFRONTAL SW WIND GUSTS MAY APPROACH 25 KT ON
TUE WITH SEAS BUILDING TO 5-6 FT OVER THE SOUTHERN OUTER WATERS.
SHOWERS AND FOG MAY LIMIT VISIBILITIES AT TIMES SUNDAY NIGHT THROUGH
TUESDAY.

&&

.HYDROLOGY...

DESPITE RAIN DEPARTING SOUTHERN NEW ENGLAND FLOOD WATCH REMAINS IN
EFFECT ACROSS NORTHEAST CT/RI AND EASTERN MA AS RIVERS AND STREAMS
ACROSS THIS AREA REMAIN IN FLOOD AND CONTINUE TO RISE RAPIDLY.
THEREFORE FLOOD WATCH IN EFFECT UNTIL MIDNIGHT. ELSEWHERE FLOOD
WATCH HAS BEEN CANCELLED.

MINOR FLOODING WILL BE MAIN CONCERN FOR NEXT FEW DAYS ON LARGER
RIVERS. THIS INCLUDES PORTIONS OF LOWER CONNECTICUT...
FARMINGTON...CHARLES AND PAWTUXET RIVERS. SMALLER STREAMS IN
HARTFORD COUNTY ARE EXPECTED TO FALL BELOW FLOOD STAGE THIS
MORNING...WHILE PAWCATUCK IN SOUTHERN RI WILL TAKE A FEW DAYS.

REFER TO THE LATEST FLOOD STATEMENTS FOR SPECIFIC FORECASTS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR CTZ004.
MA...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MAZ005>007-012>021.
     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ022-024.
NH...NONE.
RI...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR RIZ001>007.
MARINE...GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ231-232-255-
     256.
     SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR
     ANZ233>235-237.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ230-
     236.
     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ250.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ251.
     GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ254.

&&

SYNOPSIS...KJC/DOODY
NEAR TERM...NOCERA
SHORT TERM...DOODY
LONG TERM...KJC
AVIATION...KJC/NOCERA
MARINE...KJC/NOCERA/DOODY
HYDROLOGY...NOCERA
Hazardous weather outlook, Jun 14, 12:31 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1231 PM EDT FRI JUN 14 2013

CTZ004-MAZ005-006-012-013-017-018-020-021-RIZ001>007-151645-
WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
1231 PM EDT FRI JUN 14 2013

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-015-016-019-151645-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
1231 PM EDT FRI JUN 14 2013

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ023-RIZ008-151645-
DUKES MA-BLOCK ISLAND RI-
1231 PM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022-024-151645-
BARNSTABLE MA-NANTUCKET MA-
1231 PM EDT FRI JUN 14 2013

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ014-151645-
SOUTHEAST MIDDLESEX MA-
1231 PM EDT FRI JUN 14 2013

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-255-256-151645-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
1231 PM EDT FRI JUN 14 2013

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ254-151645-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1231 PM EDT FRI JUN 14 2013

...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-233>237-250-251-151645-
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
1231 PM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZAROUDS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002-003-MAZ002>004-008>011-026-NHZ011-012-015-151645-
HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
1231 PM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:57 AM EDTAreal Flood WarningBOXProvidence7 hr
Jun 13, 10:43 PM EDTFlash Flood WarningBOXBristol2 hr
Jun 14, 4:29 AM EDTRip Current StatementBOXEssex, Norfolk, Plymouth, Suffolk15 hr
Jun 14, 4:29 AM EDTHigh Surf AdvisoryBOXBarnstable, Nantucket15 hr
Jun 14, 7:53 AM EDTRiver Flood WarningBOXMiddlesex20 hr
Jun 14, 4:18 PM EDTRiver Flood WarningBOXMiddlesex, Worcester44 hr

Nearby

River Flood Warnings in Rhode Island, 2013River Flood Warnings in Massachusetts, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.